# SDR C2XA05CL079

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 13,926 hours, 10,310 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 2810051102
- Part serial: 1331L
- Condition: Leaking
- Location: Rt Wing Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2293, THE CREW REPORTED A RIGHT WING FUEL LEAK IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT WING FUEL VENT VALVE.  OPERATIONAL CHECKS WERE GOOD.
